Please use this identifier to cite or link to this item:
標題: (Mathematical Methods of Operations Research,56(2):169-180)Cost Analysis of a finite M/M/R Queueing System with Balking,Reneging,and Server Breakdowns
作者: K. H. Wang
Y. Ch. Chang
關鍵字: Probability theory;Exponential distribution;Network servers;Breakdown;Geometrical method;Cost analysis;Queueing system;Arrival time;Service time;User service;Performance evaluation;Queue;Matrix method
出版社: Springer
Project: Mathematical Methods of Operations Research, Volume 56, Issue 2, Page(s) 169-180.
ISSN: 1432-2994
Appears in Collections:應用數學系所

Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.